Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA ELITION X
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA ELITION X
Model Number
INGENIA ELITION X
Medical Device Problem Code
Fire (1245)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
02/05/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a report on a fire incident with the magnet of an ingenia elition x mr system.
Additional Manufacturer Narrative
Due to legal and insurance reasons, access to the system was not possible for philips.
New Search
Submit an Adverse Event Report
Brand Name
INGENIA ELITION X
Common Device Name
INGENIA ELITION X
Manufacturer
(Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL 5684 PC
MDR Report Key
9726343
Report Number
3003768277-2020-01000
Device Sequence Number
727231
Product Code
LNH
UDI-Device Identifier
00884838088115
UDI-Public
884838088115
Combination Product (Y/N)
N
Initial Reporter Country
BG
PMA/510(K) Number
K173356
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,foreig
Initial Reporter Occupation
Other
Type of Report
Initial,Followup
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
INGENIA ELITION X
Device Catalogue Number
781358
Was Device Available for Evaluation?
No
Distributor Facility Aware Date
02/05/2020
Initial Date Received by Manufacturer
Not provided
Supplement Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/19/2020
Supplement Report FDA Received Date
02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;